# SDR DXTA2023121310324

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N244QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6167
- Aircraft time: 2,370 hours, 1,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR IS VERY HEAVY WHEN OPENING AND CLOSING.   TAKES TWO PEOPLE TO LIFT IT. GAINED ACCESS TO AIRCRAFT AND OPENED MAIN ENTRY DOOR WITH NO ISSUE. CLOSED DOOR WITH NO ISSUE AS WELL. HAD SEVERAL OTHER TECHS OPEN AND CLOSE THE DOOR WITH NO ISSUE, COULD NO FIND DIFFICUTLY ON OPENING AND CLOSING THE DOOR. INFORMED MCC AND MCC REQUESTED TO LUBE MAIN CABIN DOOR. LUBED MAIN CABIN DOOR AS REQUESTED. OPENED DOOR AND CLOSED DOOR SEVERAL TIMES AND FOUND NO DIFFICULTY WHEN PERFORMING SAID ACTIONS. WORK DONE IAW CL-750 AMM 52-11-00 AND CL-650 SPM 51-25-00.
